Jump to content
CrazyBoards.org

how do you deal with the rage?


Recommended Posts

For the past few days, I've been having these really bad disphoric mania rage moods.  Moods where I wish to see everyone's brains splattered on the floor.  That would be beautiful to me.  Then I'll get into this mixed state where I'm all...wow that would not help, I would loose everyone who supports me, other than my muses, who I'm not really sure have brains in which could be splattered, as they are within me most of the time.

I have come to realise that I would probably be better off on an anti psychotic again.  But you see, that kills my muses.  Life with or without the mood swings is hell without them.  When I was on anti psychotics, I was rid of this rage, but they didn't exactly help everything.  But I don't really expect anything to help everything.

These feelings woke me up, once last night and thankfully I got to take my pills so I didn't freak out further, and again today more than 12 hours later.  I would wake up just angry, wishing everything was dead.  Just EVERYTHING.  What didn't help I guess was that I slept for more than 24 hours again.  Which, I might add, my pdoc told my parents to not let me do that.  Which they did.  Again.

Whatthefuckever.

Link to comment
Share on other sites

I've got rage issues when I'm manic too.

Benzos tend to help me some. I'm still angry, but I'm not enraged and ready to actually kill people.

They tried anti-psychotics, but I won't take them anymore.

I wasn't enraged, but I couldn't write music anymore, and I wanted to sleep 20 hours a day. Not helpful. At all.

For some reason APs tend to kill all creative drive in a lot of people.  ;)

Link to comment
Share on other sites

Heya Min,

Hate the rage.

Lamictal took the edge off.

Stopping drinking helped too.

But APs might help more.  I haven't asked about this yet.

My anger management book helps.  If I do the homework, which I do sporadically.

When Anger Hurts.  Helps me anyway.

Ask your psych about APs and therapy.

--ncc--

Link to comment
Share on other sites

Min-

You may not necessarily need an AP, but don't write them off as a class of medications.

They don't all work the same for everyone.  If you need to take one, it would do you much more good than harm.

But as was said already, you may just need to change MS, or dosages. I wouldn't suggest upping the klonopin only because it can contribute to depression.

Please stay in communication with your doc about your moods, the rages, and all of your symptoms and tracking them would be helpful.  You shouldn't have to have these feelings of rage and misery.

It seems like between the effects of the meds and just the ups and downs that you are having with changing them all, it is really difficult for you to have some sort of stability.

I think a counselor or therapist could help you to gain just a little bit of control by helping you to manage your sleep and to try to keep a regular daily schedule in general.

If you are aready seeing a therapist, try to work on something like this with them. I find that when I try to make my schedule more regular, it helps to ease my moods.  It couldn't hurt to try anyway.  It may help a little on top of the meds.

~navy~

Link to comment
Share on other sites

i am in the middle of getting a new therapist.  old one didn't do shit.

oh yeah, i forgot about benzos increasing depression.  i don't want to be on any kind of anti psychotic, as it really really changes who i am and i can't deal with that.

i have an appointment on monday and will be sure to tell her all about this.

Link to comment
Share on other sites

Started drinking.  Okay, that's not an official suggestion!!!

Doing some special artwork.  I made a painting of the eponymous Gothic dome of J**** H******, a corrupt, devolving medical institution here in Baltimore, and probably the indirect root of my last episode of utter batshittiness.  Then I sprayed WD-40 on it and flash fired it a few times while outside.  It has a nice crispy burned effect all over.  This one's definitely for hanging on the wall. =D

I also followed, the suggestion of, I believe, Abraham Lincoln, who encouraged a Civil War general to write the angriest possible letter he could to a colleague who was frustrating him.  Lincoln then instructed the general to throw the letter into his stove's fire.  Except mine are emails (sent only to my cousin/childhood best friend, or not sent at all), printed out, deleted, and the hard copy burned.  I'm a little pyro, if you couldn't tell. =D

If you're feeling a bit manic/hypomanic/mixed/otherwise activated, try exercise, either at your gym or with a GOOD pair of running shoes (I still have chronic tendonitis from 3 weeks ago). 

Another randomish suggestion, and remember I AM NOT A DOCTOR, NOR DO I KNOW THE RANDOM SIDE EFFECTS OF RANDOM MEDS INTERACTING WITH YOUR MEDS OR YOUR CONDITION, but I've found out that a small (12.5mg) dose of the antihistamine/sleepaid doxylamine keeps me more relaxed and 'chill' during the day.  In the US, it's branded as Unisom SleepTabs (NOT to be confused with their SleepGels, which contain diphenhydramine, the same as Benadryl).  Doxylamine is not physically addictive, but could be psychologically.  Their actions are on the H1 histamine receptors and general anticholergicness, so they won't react directly with most other sedating agents.  However, too much anticholinergy, remember, is a Bad Thing .

Link to comment
Share on other sites

Yeah, the mixed states suck. You need a med that is going to give you immediate action to slow everything down for a bit.

Don't write off AP's for this purpose.  Lots of pdocs will prescribe one for a short time to get immediate control, while perhaps adjusting the other slow acting meds.

I've used Seroquel the last couple times but ran out. My Pdoc says next episode she is going to give me Risperdal, which is fine with me.  I too don't like being on an AP for maintenance, but for a mixed episode I'll take any port in a storm.

Confesssion: I've fiddled with my Lamictal during an episode and it doesn't really help because it takes at least a couple weeks to start to have effect. Increasing my Lithium took at least 3 days before I started to have any side effects, and for me takes a full week before I feel any support. In any case fiddling with lithium is pretty dicey since you have no way of knowing whats going on in the blood. Xanax didn't really help me at all, never took any extra.

See your pdoc and discuss your concerns,

Hope you feel better soon.

A.M.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...